On some inequalities for the identric, logarithmic and related means
Sándor, J., & Bhayo, B. (2015). On some inequalities for the identric, logarithmic and related means. Journal of Mathematical Inequalities, 9 (3), 889-896. doi:10.7153/jmi-09-73
Published inJournal of Mathematical Inequalities
© the Authors & Element, 2015. This is an open access article distributed under the terms of a Creative Commons License.
We offer new proofs, refinements as well as new results related to classical means of two variables, including the identric and logarithmic means.